# SDR ASOA2015091513837

- Difficulty date: September 15, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 31,253 hours, 28,828 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM CLIP FOUND AT INBD FS 280.00 AND INBD & OTBD LBL9.  REMOVED 2 EA CLIPS AT FS 280, LBL9 INBD AND OTBD IAW SRM 51-42-20.  INSTALLED 1 EA NEW CLIP AT BS 280, LBL 9, INBD IAW SRM 51-42-21. COMPLIED WITH REO 601R-53-11-2825, REV B AND INSTALLED LT OTBD CLIP IAW SRM 51-42-21.  RECEIVED AND COMPLIED WITH ECTC 601R-53-2826.
